Does anyone know what I can do to help my Fibro pain. I ran out of my 225mg Lyrica script. I also take 60mg Cymbalta and 25mg of Trazadone at bedtime
I ran out of my Lyrica meds and I am in a lot of pain?
- 24 Mar 2014 by FibroMom3
- 6 April 2014
- cymbalta, lyrica, depression, pain, fibromyalgia, trazodone, chronic pain, neuropathic pain
Added 24 Mar 2014:
Meaning I do too much and in result I take an extra one to help with the pain n to sleep and now I'm out and I can't get it filled until the 7th. I messed up and now I'm without.
You can have withdrawal from lyrica. If its a question of money, and you'll have the money in a few days, and you can't borrow it, you can get part of a prescription. Sometimes if you've used the same pharmacy for a while they will give you a few to get by until you get the rest of your prescription. Or call your dr and ask for samples.
I don't think you are on the max dose. Maybe talk with your md and let him/her know what has been going on. I was always able to get a partial fill if I couldn't afford the whole month ($200+). I recently switched to Neurontin/Gabapentin which I did not think would be as good and shockingly it has been great and is only $4. Hope this helps a bit.
Hello - ditto what Darling Di said. As the max dose is 600mg, Just tell your Dr what has happened sounds like the you need the dose increasing anyway. In the mean time if you can take acetaminophen (Paracetamol) you can add this to your regime drug. I was on 600mg of Lyrica and just stopped taking it without any side effects, so you may be OK for a short while, but see your Dr asap - Take care
In the future (i know it dont help now) but if the meds arent helping as their prescribed you need to see your dr. That way they can prescribe a stronger strength or maybe prescribe 2 pills to be taken so that your prescription dont run out before u can get it refilled. These drugs are tightl ycontrolled for some reason and u have to take them exactly as prescribed. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2010 • 4 answers
Posted 25 Feb 2013 • 4 answers
Posted 4 Dec 2014 • 3 answers
Posted 17 Jan 2018 • 3 answers
Posted 9 Apr 2018 • 1 answer